# SDR HALA2015031700037

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 96,938 hours, 17,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING INOPERATIVE, ROW 27-35 RT SIDE.  REPLACED EMERGENCY PATH LIGHTING POWER STRIP IAW AMM 33-51-01/201.  OPS CKS NORMAL.
